Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4201
Title: A Riemann-type minimal integral for the classical problem of primitives
Authors: Di Piazza, Luisa
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Luisa Di Piazza, "A Riemann-type minimal integral for the classical problem of primitives", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 143-153.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: 
Properties of the C-integral are given. It is proved that the C-integral is the minimal integral which includes Lebesgue integrable functions and derivattives. The proof of the result in the general case is very involved and technical In this note it is sketched in a particular case.
Type: Article
URI: http://hdl.handle.net/10077/4201
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat
DipiazzaRendMat34.pdf186.25 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

629
checked on Oct 16, 2019

Download(s)

281
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.